# SDR USAA2014081800010

- Difficulty date: August 17, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 572 hours, 215 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 1636
- Condition: Low Pressure
- Location: R1 Door
- Part time: 572 hours, 215 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ON.  FOUND R1 DOOR ASSIST BOTTLE LOW PRESS.  SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
